# SDR FDEA201806221566

- Difficulty date: June 22, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 32,681 hours, 17,759 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327061700200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR PANEL 241HK HAS CRACK. FABRICATED 241HK FLOOR PANEL P/N FX-B5327061700200 ON T18/1348084 IAW DWG SRZ-25-005 REV M.  MAJOR REPAIR.L
